Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/2461
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | К уравнениям движения идеальной жидкости |
Authors |
Kalinichenko, Pavlo Mykhailovych
|
ORCID | |
Keywords |
теоретическая гидромеханика идеальная жидкость уровнения теоретична гідромеханіка ідеальна рідина рівняння |
Type | Article |
Date of Issue | 1999 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/2461 |
Publisher | Издательство СумГУ |
License | Copyright not evaluated |
Citation | Калиниченко, П.М. К уравнениям движения идеальной жидкости [Текст] / П.М. Калиниченко // Вісник Сумського державного університету. - 1999. - №2(13). - С. 45-50. |
Abstract | |
Appears in Collections: |
Вісник Сумського державного університету (1994-1999) |
Views

1

1

5

3

95446

47724

1

520761

1

6369

10

154757604

3

3442035

1

1727384

289910128

453949512
Downloads

4

47723

1

1

1

10323300

289910130

173
Files
File | Size | Format | Downloads |
---|---|---|---|
92.pdf | 893.77 kB | Adobe PDF | 300281333 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.